MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, visual inspection of the returned guidewire found that it was bent and stretched at the distal tip section.Based on the evidence, the reported clinical observation was confirmed due to the device condition.
 
Event or Problem Description
It was reported that device entrapment occurred.A 035/180/3mm (b/1) amplatz super stiff guidewire was selected for treatment on the patient's target lesion located in the pacemaker.During the procedure, the device got stuck and was replaced for another of the same model to complete the procedure.No patient complications were reported.It was further reported that the amplatz guidewire was difficult to advance into the lesion with a non-boston scientific (bsc) sheath that was estimated to be 5fr.This occurred in a case where a non-bsc leadless pacemaker was placed, when approaching from the groin.Additionally, although there was some difficulty, the amplatz device was removed normally.
 
Event or Problem Description
It was reported that device entrapment occurred.A 035/180/3mm (b/1) amplatz super stiff guidewire was selected for use during a leadless pacemaker implant.During the procedure, the device got stuck and was replaced for another of the same model to complete the procedure.No patient complications were reported.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19344517
Report Number2124215-2024-28099
Device Sequence Number8693012
Product Code DQX
UDI-Device Identifier08714729295648
UDI-Public08714729295648
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0033446990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown